# SDR MWEA010857

- Difficulty date: June 5, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99100787
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY SUBFLOOR WEB HAS LIGHT CORROSION AROUND GALLEY MOUNT STATION 217 RBL 11. REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER.
